×

zbMATH — the first resource for mathematics

Immersions of Riemannian manifolds with a given normal bundle structure. II. (English) Zbl 0213.48601

MSC:
53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] O. Kowalski: Immersions of Riemannian manifolds with a given normal bundle structure. Part I, Czech. Math. J., 19 (94) 1969, 676-696. · Zbl 0189.22301
[2] В. В. Рыжков: Римановы геометрии высшего рода. Задача погружения. Труды геометрического семинара, Том I., Москва 1966, 265-330. · Zbl 1155.78304
[3] В. В. Рыжиков: Теорема вложения для римановых геометрий высших порядков. Докл. АН СССР, 1950, 75, No. 4, 503-505. · Zbl 1157.76305
[4] Burstin L., Mayer W.: Das Formenproblem der \(L\)-dimensionalen Hyperflächen in \(n\)-dimensionalen Räumen konstanter Krümmung. Monatshefte f. Math. und Phys., 1926, 34,89-136. · JFM 52.0747.02
[5] G. Vranceanu: Vorlesungen über Differentialgeometrie. Teil I, Akademie-Verlag Berlin, 1961. · Zbl 0119.17103
[6] Bompiani E.: Géométrie riemanniennes d’espèce supérieure. Colloq. de géom. diff. Louvain, 1951, 125-156. · Zbl 0044.36701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.